American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Xiongxiong Bao and Wenxian Shen. Criteria for the existence of principal eigenvalues of time periodic cooperative linear systems with nonlocal dispersal. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] K. Q. Lan. Nonzero positive solutions of systems of elliptic boundary value problems. Proc. Amer. Math. Soc. 139 (2011) 4343-4349. MR 2823079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wenxiong Chen and Congming Li. The best constant in a weighted Hardy-Littlewood-Sobolev inequality. Proc. Amer. Math. Soc. 136 (2008) 955-962. MR 2361869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel C. Biles and Eric Schechter. Solvability of a finite or infinite system of discontinuous quasimonotone differential equations. Proc. Amer. Math. Soc. 128 (2000) 3349-3360. MR 1707137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia